# SDR SWAA2023062772044

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 73,356 hours, 43,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: UNKNOWN
- Condition: Stopped
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY ON DESCENT FLAPS LOCKED UP ACMS DATA SHOWS THE LEFT POSITION TRANSMITTER TO HAVE STOPPED WHILE GOING TO FLAPS 5 CAUSING OUR LOCKOUTFLAP NEEDLE SPLIT OF ABOUT 2 NEEDLES WIDTH<[01] R&R #2 FLAP TRANSMISSION AND JACKSCREW PER MM 27-51-41
